# SDR 05FDEA01479

- Difficulty date: May 30, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP TOP SKIN XIRH 207.30/215.30 RIVETS INSTALLED ON EXISTING NICKS IN SKIN.  SKIN TRIMMED REPAIR DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-10-00 FIG 34 VOL I AND 51-35-01 VOL II.   MATERIAL USED AS PER DWG ARC 2369. MAJOR REPAIR AS PER GMM 6-2-100.
